Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from H.Pylori infection, nausea, white webbed stools, loss of appetite. Medication?

ive been diagnosed with h. Pylori for about a year now, and I just found out what it is exactly. I don t know what set it off this time. But I m in a lot of pain, I m out of hydrocodones. And I m extremely nauseated. My stools are white and webby and I can t eat. Water doesn t seem to be helping either. What can I take?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The stool being white indicates that there is block to the flow of the bile into the intestine.

I suggest you to get a Ultrasound scan of the abdomen which clearly give clues on what the problem is.

H pylori infection can lead to sever gastritis which itself leads to severe pain but its always safe to get tested by a scan.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor